# SDR CA041021006

- Difficulty date: September 19, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 40,288 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 7314 · Engine Fuel Pump
- Part: Hmu
- Part number: 6055T19P14
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING A SCHEDULED ENGINE CHANGE AND DURING COMPLETION OF THE GROUND RUN OPERATIONAL CHECKS, THE BOTTOM GOVERNING FUNCTION OF THE ENGINE COULD NOT BE ENABLED. THE HMU WAS REPLACED AND RETURNED TO THE MANUFACTURER FOR INSPECTION AND REPAIR. THE SHOP REPORT CONCLUDED THAT A DEFECTIVE LINEAR TRANSDUCER IN THE HMU WAS AT FAULT.
